MAUDE Adverse Event Report: MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 5019
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient¿s high voltage lead was exhibiting high/undefined superior vena cava (svc) coil impedance.A fracture of the high voltage lead was suspected.The high voltage lead was explanted and replaced.In addition, the adaptor was also explanted and replaced, as it was unknown if the adaptor contributed to the impedance issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.No anomalies were found.If information is provided in the future, a supplemental report will be issued.

Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7855282
Report Number2182208-2018-01636
Device Sequence Number19348419
Product Code LWS
UDI-Device Identifier00613994220288
UDI-Public00613994220288
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/08/2016
Device Model Number5019
Device Catalogue Number5019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6996SQ58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR